# SDR ASAA2018101026427

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,725 hours, 9,693 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921002
- Part serial: 99064308
- Condition: Defective
- Location: Cockpit
- Part time: 65,880 hours, 25,698 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALT WINDOW IS INTERMITTENT. NOT ABLE TO CHANGE DISPLAYED WITH FLIGHT ALT KNOB. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE PER AMM 21-31-02. OPS CHECKED NORMAL.
